# SDR AALA20111014TUL06

- Difficulty date: October 14, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 33,746 hours, 16,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP STATIONS 859 LIGHTENING HOLE PREVIOUSLY BLENDED OUT OF LIMITS.  ACCOMPLISHED REPAIR PER AARD 53-20-00-16.
